# SDR DALA2024112111105

- Difficulty date: November 20, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 69,582 hours, 32,706 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0668591) CRACK ON FRAME OF RH WINDSHIELD UPPER OUTBD CORNER AT COCKPIT. FRAME OF RH WINDSHIELD UPPER OUTBD CORNER AT COCKPIT WAS REPAIRED PER ER/A 619132-14.
